Skip navigation
BelSU DSpace logo

Please use this identifier to cite or link to this item:
Title: Generalized Cauchy integrals on the plane
Authors: Polunin, V. A.
Soldatov, A. P.
Keywords: mathematics
Cauchy integrals
Holder space
Laplace operator
singular integral
Issue Date: 2018
Citation: Polunin, V. A. Generalized Cauchy integrals on the plane / V. A. Polunin, A. P. Soldatov // Filomat. - 2018. - Vol.32, N3. - P.1107-1116. - (The Third International Conference on Analysis and Applied Mathematics - ICAAM 2016).
Abstract: The integrals with homogeneous-difference kernels are considered on a smooth contour. The boundary properties of the integrals are described in the Holder space. An analogue of the known Sokhotski-Plemelj formula is obtained. Moreover, the differentiation formula of these integrals is also given
Appears in Collections:Статьи из периодических изданий и сборников (на иностранных языках) = Articles from periodicals and collections (in foreign languages)

Files in This Item:
File Description SizeFormat 
Polunin_Generalized.pdf252.64 kBAdobe PDFView/Open
Show full item record

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.